# SDR 0202826310

- Difficulty date: August 31, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 52,369 hours, 6,230 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK (TPE), FOUND RIGHT SIDE ZONE -A- FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REINSTALLED WIRE.  OPERATIONAL CHECK GOOD.
